# SDR TRBA201127001

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 27,925 hours, 30,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 17,000 FT THERE WAS A STRONG ELECTRICAL ODOR ON THE FLIGHT DECK.  CONSULTED WITH THE F/A WHO CONFIRMED THE ODOR.  WERE IN VMC CONDITIONS AT THE TIME, HOWERVER HAD LEVEL 2 ICING ON AS WE HAD JUST EXITED ICING CONDITIONS. DURING DESCENT WENT TO LEVEL 1 ICING AND FUMES WENT AWAY.  ALSO UPON LANDING THE LIGHT BY THE OBSERVERS MASK ILLUMINATED.  OPENED ALL OVERHEAD STOWAGE COMPARTMENTS AND INSPECTED ELECTRICAL CONNECTIONS.  NO FAULTS FOUND.  OAC IAW JIC 25-24-21.  OPENED AVIONICS RACKS ACCESS DOORS AND FWD AVIONICS COMPARTMENT. PERFORMED BOTH ENGINE RUN UP WITH ALL ELECTRICAL SYS OPERATING, ANTI-ICE AND DE-ICE SYS OPERATING FOR 30 MINS AND NO FAULTS AND ELECTRICAL ODOR NOTICED AT THIS MOMENT.  RUN-UP IAW JICS 72-00-00, 30-42-00 AND 30-61-00.  ATA 30 JICS FOR DE-ICE & ANTI-ICE.
